MathSciNet Relay Station
MathSciNet bibliographic data
MR62490 (15,986d) 53.0X
Gaffney, Matthew P. A special Stokes's theorem for complete Riemannian manifolds. Ann. of Math. (2) 60, (1954). 140–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement